Open Access

Stability of dual $g$-fusion frames in Hilbert spaces


Abstract

We give a characterization of K-g-fusion frames and discuss the stability of dual g-fusion frames. We also present a necessary and sufficient condition for a quotient operator to be bounded.

Надається характерізація K-g фреймів злиття та розглядається стійкисть двоїстих g-фпеймів злиття. Також надаються необхідні та достатні умови обмеженності оператора факторизації.

Key words: g-fusion frame, K-g-fusion frame, stability of a frame, quotient operator.


Full Text





Article Information

TitleStability of dual $g$-fusion frames in Hilbert spaces
SourceMethods Funct. Anal. Topology, Vol. 26 (2020), no. 3, 227-240
DOI10.31392/MFAT-npu26_3.2020.04
MilestonesReceived 04/08/2020; Revised 30/08/2020
CopyrightThe Author(s) 2020 (CC BY-SA)

Authors Information

Prasenjit Ghosh
Department of Pure Mathematics, University of Calcutta, 35, Ballygunge Circular Road, Kolkata, 700019, West Bengal, India

T. K. Samanta
Department of Mathematics, Uluberia College, Uluberia, Howrah, 711315, West Bengal, India


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Prasenjit Ghosh and T. K. Samanta, Stability of dual $g$-fusion frames in Hilbert spaces, Methods Funct. Anal. Topology 26 (2020), no. 3, 227-240.


BibTex

@article {MFAT1395,
    AUTHOR = {Prasenjit Ghosh and T. K. Samanta},
     TITLE = {Stability of dual $g$-fusion frames in Hilbert spaces},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {26},
      YEAR = {2020},
    NUMBER = {3},
     PAGES = {227-240},
      ISSN = {1029-3531},
       DOI = {10.31392/MFAT-npu26_3.2020.04},
       URL = {http://mfat.imath.kiev.ua/article/?id=1395},
}


References

Coming Soon.

All Issues